| Model Number |
500001002502 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary tower, there was a delay, and new orders were not crossing from electronic privacy information center (epic) to device.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 08-dec-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the orders were not crossing from epic to pyxis.A technical support specialist (tss) confirmed that the messages were delayed.Then restarted the services after that the messages were crossing.The system functioned as intended after the technical support specialist troubleshoots the device.